# SDR ASAA0976274

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 35,127 hours, 15,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A9403113
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CLOSEOUT PANEL GOUGED AND SCRATCHED BEYOND LIMITS AT BS 792 RBL 28 WL 159. REMOVED AND REPLACED AFT CARGO COMPARTMENT CLOSE OUT PANEL.
